# SDR REXA200900135

- Difficulty date: December 11, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 14,388 hours, 11,970 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O IN DTW RECEIVED STEERING INOP, WOW INPUT CAUTION MSG, AND WOW OUTPUT STATUS MSG.  CONTINUE TO TYS AND LANDED ON RWY 23L SAFELY.  AFTER LANDING TOWED TO THE GATE.  MTX REMOVED AND REPLACED PROX SWITCH PS13GA (NLG WOW NR 1).
